Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Euler-Maclaurin summation formula


Author: Tomlinson Fort
Journal: Bull. Amer. Math. Soc. 45 (1939), 748-754
DOI: https://doi.org/10.1090/S0002-9904-1939-07074-2
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 8 (1942), 567--574
MathSciNet review: 0000301
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07074-2